# SDR DXTA200803103

- Difficulty date: June 7, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N302QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600402
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Weak
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN AND COPILOT RIGHT BRAKE PEDALS ARE LESS EFFECTIVE THEN THE LEFT PEDAL, MORE TRAVEL IS NEEDED TO PRODUCE BRAKE PRESSURE.  ACCOMPLISHED TASK CARD TC-560-32-080602. BLED BRAKES IAW ENGINEERING MEMO M344-08-10. TAXI CHECK GOOD.
